Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 99, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 15, 2007, 2:21 AM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Nov 16, 2007, 2:28 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2007, 2:21 AM EST (07:21 UTC)
- In effect from
- Nov 16, 2007, 2:28 AM EST
- Expired
- Nov 16, 2007, 6:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 7.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 150721 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 221 AM EST THU NOV 15 2007 FLZ020>025-030>032-035>037-040-152115- /O.UPG.KJAX.FW.A.0106.071116T1500Z-071116T2200Z/ /O.NEW.KJAX.FW.W.0099.071116T1500Z-071116T2200Z/ /O.NEW.KJAX.FW.A.0107.071117T1500Z-071117T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 221 AM EST THU NOV 15 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH... A COLD FRONT WILL PUSH THROUGH THE AREA TODAY BRINGING COOLER AND DRIER AIR TO THE REGION. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS ON FRIDAY WITH MINIMUM RHS NEAR 25 PERCENT. ON SATURDAY...RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS WITH MINIMUM VALUES NEAR 25 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY... AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-152115- /O.NEW.KJAX.FW.W.0099.071116T1500Z-071116T2200Z/ ST JOHNS-FLAGLER- 221 AM EST THU NOV 15 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY DUE TO LONG DURATIONS OF LOW RH... A COLD FRONT WILL PUSH THROUGH THE AREA TODAY BRINGING COOLER AND DRIER AIR TO THE REGION. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS ON FRIDAY WITH MINIMUM RHS IN THE 25 TO 30 PERCENT RANGE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-152115- /O.CON.KJAX.FW.A.0106.071116T1700Z-071116T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 221 AM EST THU NOV 15 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON DUE TO LONG DURATIONS OF LOW RH... A COLD FRONT WILL PUSH THROUGH THE AREA TODAY BRINGING COOLER AND DRIER AIR TO THE REGION. RHS WILL FALL BELOW 25 PERCENT FOR AROUND 4 HOURS WITH MINIMUM RHS NEAR 20 PERCENT RANGE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ MZ
3 follow-up statements
000 WWUS82 KJAX 151756 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1256 PM EST THU NOV 15 2007 FLZ020>025-030>032-035>037-040-161100- /O.CON.KJAX.FW.W.0099.071116T1500Z-071116T2200Z/ /O.CON.KJAX.FW.A.0107.071117T1500Z-071117T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 1256 PM EST THU NOV 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY FOR LOW RHS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. MUCH COOLER AND DRIER AIR WILL FILTER OVER THE REGION TONIGHT IN THE WAKE OF A COLD FRONT. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS ON FRIDAY WITH MINIMUM RHS 20 TO 25 PERCENT. ON SATURDAY...RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS WITH MINIMUM VALUES 20 TO 25 PERCENT. A RED FLAG WARNING AND FIRE WEATHER WATCH MEAN THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-038-161100- /O.CON.KJAX.FW.W.0099.071116T1500Z-071116T2200Z/ ST JOHNS-FLAGLER- 1256 PM EST THU NOV 15 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY FOR LOW RHS... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY. MUCH COOLER AND DRIER AIR WILL FILTER OVER THE REGION TONIGHT IN THE WAKE OF A COLD FRONT. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS ON FRIDAY WITH MINIMUM RHS 25 TO 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-161100- /O.CON.KJAX.FW.A.0106.071116T1700Z-071116T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 1256 PM EST THU NOV 15 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON FOR LOW RHS... A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. MUCH COOLER AND DRIER AIR WILL FILTER OVER THE REGION TONIGHT IN THE WAKE OF A COLD FRONT. RHS WILL FALL BELOW 25 PERCENT FOR 4 TO 5 HOURS ON FRIDAY WITH MINIMUM RHS NEAR 20 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE HUMIDITY... AND MILD TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ENYEDI
000 WWUS82 KJAX 160728 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 AM EST FRI NOV 16 2007 FLZ020>025-030>032-035>037-040-162100- /O.UPG.KJAX.FW.A.0107.071117T1500Z-071117T2200Z/ /O.NEW.KJAX.FW.W.0100.071117T1500Z-071117T2300Z/ /O.EXT.KJAX.FW.W.0099.071116T1500Z-071116T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 228 AM EST FRI NOV 16 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS TODAY WITH MINIMUM RHS 20 TO 25 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND 15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES. ON SATURDAY...RHS WILL FALL AGAIN BELOW 35 PERCENT FOR 5 TO 7 HOURS WITH MINIMUM VALUES 20 TO 25 PERCENT AWAY FROM THE COAST. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS $$ GAZ132>136-149>152-162>164-162100- /O.UPG.KJAX.FW.A.0106.071116T1700Z-071116T2100Z/ /O.NEW.KJAX.FW.W.0100.071117T1700Z-071117T2100Z/ /O.EXB.KJAX.FW.W.0099.071116T1700Z-071116T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 228 AM EST FRI NOV 16 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL FALL BELOW 25 PERCENT FOR AROUND 4 HOURS TODAY WITH MINIMUM RHS NEAR 20 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND 15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES. ON SATURDAY...RHS WILL FALL AGAIN BELOW 25 PERCENT FOR AROUND 4 HOURS WITH MINIMUM VALUES NEAR 20 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ033-162100- /O.NEW.KJAX.FW.W.0100.071117T1500Z-071117T2300Z/ /O.EXT.KJAX.FW.W.0099.071116T1500Z-071116T2300Z/ ST JOHNS- 228 AM EST FRI NOV 16 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS TODAY WITH MINIMUM RHS 20 TO 25 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND 15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES. ON SATURDAY...RHS WILL FALL AGAIN BELOW 35 PERCENT FOR 5 TO 7 HOURS WITH MINIMUM VALUES BETWEEN 25 AND 30 PERCENT AWAY FROM THE COAST...AND BETWEEN 30 AND 35 PERCENT MOST COASTAL SECTIONS. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ GAZ153-165-162100- /O.NEW.KJAX.FW.W.0100.071117T1700Z-071117T2100Z/ /O.EXB.KJAX.FW.W.0099.071116T1700Z-071116T2100Z/ INLAND GLYNN-INLAND CAMDEN- 228 AM EST FRI NOV 16 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY. MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL FALL BELOW 25 PERCENT FOR AROUND 4 HOURS TODAY WITH MINIMUM RHS NEAR 20 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND 15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES. ON SATURDAY...RHS WILL FALL AGAIN BELOW 25 PERCENT FOR AROUND 4 HOURS WITH MINIMUM VALUES NEAR 20 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ038-162100- /O.EXT.KJAX.FW.W.0099.071116T1500Z-071116T2300Z/ FLAGLER- 228 AM EST FRI NOV 16 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS TODAY WITH MINIMUM RHS 20 TO 25 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR TODAY. ADDITIONALLY...NORTHERLY WINDS WILL SUSTAIN BETWEEN 10 AND 15 MPH THROUGH MIDDAY WITH POSSIBLE GUSTS TO 20 MPH AT TIMES. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ ECZ
000 WWUS82 KJAX 161857 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 157 PM EST FRI NOV 16 2007 FLZ020>025-030>033-035>037-040-170700- /O.CON.KJAX.FW.W.0099.000000T0000Z-071116T2300Z/ /O.CON.KJAX.FW.W.0100.071117T1500Z-071117T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION- 157 PM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST SATURDAY. MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL REMAIN BELOW 35 PERCENT FOR 5 TO 7 HOURS TODAY WITH MINIMUM RHS 20 TO 25 PERCENT. THUS...THE RED FLAG WARNING REMAINS IN EFFECT. WINDS WILL GENERALLY BE LIGHT AND VARIABLE WITH THE EXCEPTION OF COASTAL ST JOHNS AND FLAGLER COUNTIES WHERE GUSTS UP TO 20 MPH ARE POSSIBLE. ON SATURDAY...RHS WILL FALL AGAIN BELOW 35 PERCENT FOR 5 TO 7 HOURS WITH MINIMUM VALUES 20 TO 25 PERCENT AWAY FROM THE COAST. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS $$ GAZ132>136-149>153-162>165-170700- /O.CON.KJAX.FW.W.0099.000000T0000Z-071116T2100Z/ /O.CON.KJAX.FW.W.0100.071117T1700Z-071117T2100Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- 157 PM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 4 PM EST SATURDAY. MUCH COOLER AND DRIER AIR HAS FILTERED INTO THE REGION. RHS WILL CONTINUE BELOW 25 PERCENT FOR AROUND 4 HOURS TODAY WITH MINIMUM RHS NEAR 20 PERCENT. THUS...THE RED FLAG WARNING REMAINS IN EFFECT. ON SATURDAY...RHS WILL FALL AGAIN BELOW 25 PERCENT FOR AROUND 4 HOURS WITH MINIMUM VALUES NEAR 20 PERCENT. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. $$ FLZ038-162300- /O.CON.KJAX.FW.W.0099.000000T0000Z-071116T2300Z/ FLAGLER- 157 PM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A COOL AND DRY CANADIAN AIRMASS HAS LED TO CRITICALLY LOW RELATIVE HUMIDITIES ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ADDITIONALLY...SUSTAINED WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS UP TO 20 WILL BE POSSIBLE THIS AFTERNOON...MAINLY NEAR THE COAST. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ HURLBUT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 14, 9:41 PM EST, 4 hours 40 minutes earlier.
Area forecast discussion, Nov 14, 9:41 PM EST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 PM EST WED NOV 14 2007
.UPDATE...COLD FRONT ACROSS NORTHERN ALABAMA WILL RAPIDLY APPROACH THE
REGION THURSDAY MORNING AND BE SOUTH OF THE AREA THURSDAY AFTERNOON.
ENOUGH LOW LEVEL MOISTURE AND LIFT TO SUPPORT SCATTERED SHOWERS
ACROSS INLAND SE GA LATE TONIGHT/THURS AM AND ACROSS NE FL 14Z-18Z
THURSDAY. CLEARING...BREEZY AND MUCH DRIER CONDITIONS MOVE IN
BEHIND FRONT. WITH THE EXCEPTION OF SOME MINOR ADJUSTMENTS TO
TEMPS...DID NOT MAKE ANY SIG CHANGES AS CURRENT FORECAST IS ON
TRACK.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH 06Z. CLOUD COVER
WILL INCREASE FROM THE NW AS COLD FRONT APPROACHES. TEMPO MVFR VSBY
IN BR AT OUR FL SITES BEFORE SUNRISE FRI WHERE CLOUD COVER WILL BE
LESS. AFTER SUNRISE BREEZY W WINDS 15G25KT ARE EXPECTED AND WILL
SHIFT NW FOLLOWING FROPA INTO THE AFTN. HAVE INCLUDED VCSH FOR ALL
SITES FRI MORN. INSTABILITY LIMITED WITH THE FRONT AND HAVE NOT
INCLUDED ANY TS IN THE TAF SITES.
&&
.MARINE...SCA ON FOR TOMORROW AFTN ALL LEGS FOLLOWING FROPA. SW
WINDS INCREASE OVERNITE WITH THE APPROACH OF THE FRONT. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS THURSDAY MORNING WITH THE FRONT...
ENDING IN THE AFTERNOON FOLLOWING THE FRONTAL PASSAGE.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 3 PM EST FRIDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 11 AM THURSDAY TO 7 AM EST FRIDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
PP/JD/AWHazardous weather outlook, Nov 14, 9:44 AM EST, 16 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 944 AM EST WED NOV 14 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 944 AM EST WED NOV 14 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY...BRINGING SCATTERED SHOWERS AND A POSSIBLE THUNDERSTORM. COLDER TEMPERATURES CAN BE EXPECTED FRIDAY AND INTO THE WEEKEND. BRIEF DURATIONS OF FREEZING TEMPERATURES WILL BE POSSIBLE FRIDAY MORNING FROM AROUND DOUGLAS SOUTH TO LIVE OAK. EVEN COLDER TEMPERATURES ARE FORECAST SATURDAY MORNING...WITH THE POSSIBILITY OF SEVERAL HOURS OF SUB-FREEZING TEMPERATURES ACROSS PORTIONS OF THE INTERIOR. MUCH DRIER CONDITIONS WILL RETURN TO THE AREA FRIDAY AND SATURDAY... CREATING A HIGHER THAN NORMAL FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 1:35 PM EST | Freeze Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 13 hr |
| Nov 15, 2:21 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.